Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


dolores renales
Sep 26, 2003

Dr Santana.

Agredezco la labor q desarrollan ustedes dentro de este foro; su ayuda es inestimable.

Estoy a la espera de realizarme las pruebas pertinentes a los tres meses. Mi duda se refiere ha lo siguiente: Hace un mes, tuve algunos sintomas de ARS; faringitis, ganglios inflamados, dolores articulares y musculares, cansancio y perdida de apetito.No tuve fiebre ni rash cutaneo.Me duraron como semana estos sintomas.

Y llevo desde hace una semana (a las tres semanas de los sintomas) con dolores renales; frecuentes pinchazos en el abdomen (en los laterales, debajo de la costillas; riones). Puede ser estos tb sintomas de ARS? estoy creando anticuerpos y por eso tengo estos dolores? es frecuente esta clase de dolencias?

Millones de gracias DR.

Asturias. Espaa

Response from Dr. Santana

No son sintomas de VIH ARS. Descarte infeccion post- estreptoccocica.


Previous
Duda
Next
sobre embarazo

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement